Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 343, Number 1

All articles in this issue are freely accessible.

Interpolation of weighted and vector-valued Hardy spaces
Serguei V. Kisliakov and Quan Hua Xu.
Trans. Amer. Math. Soc. 343 (1994), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1236225
Some cubic modular identities of Ramanujan
J. M. Borwein, P. B. Borwein and F. G. Garvan.
Trans. Amer. Math. Soc. 343 (1994), 35-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243610
Generalized Casson invariants for $SO(3),U(2),Spin(4),$ and $SO(4)$
Cynthia L. Curtis.
Trans. Amer. Math. Soc. 343 (1994), 49-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207580
Intersections of analytically and geometrically finite subgroups of Kleinian groups
James W. Anderson.
Trans. Amer. Math. Soc. 343 (1994), 87-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207578
On superquadratic elliptic systems
Djairo G. de Figueiredo and Patricio L. Felmer.
Trans. Amer. Math. Soc. 343 (1994), 99-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1214781
On transformation group $C^{*}$-algebras with continuous trace
Siegfried Echterhoff.
Trans. Amer. Math. Soc. 343 (1994), 117-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157612
Bounded holomorphic functions on bounded symmetric domains
Joel M. Cohen and Flavia Colonna.
Trans. Amer. Math. Soc. 343 (1994), 135-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176085
The hexagonal packing lemma and Rodin Sullivan conjecture
Dov Aharonov.
Trans. Amer. Math. Soc. 343 (1994), 157-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162100
Amenable relations for endomorphisms
J. M. Hawkins.
Trans. Amer. Math. Soc. 343 (1994), 169-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179396
Multivariate orthogonal polynomials and operator theory
Yuan Xu.
Trans. Amer. Math. Soc. 343 (1994), 193-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169912
Noetherian properties of skew polynomial rings with binomial relations
Tatiana Gateva-Ivanova.
Trans. Amer. Math. Soc. 343 (1994), 203-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1173854
Product recurrence and distal points
J. Auslander and H. Furstenberg.
Trans. Amer. Math. Soc. 343 (1994), 221-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170562
Amenability and the structure of the algebras $A_{p}(G)$
Brian Forrest.
Trans. Amer. Math. Soc. 343 (1994), 233-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181182
Microlocal analysis of some isospectral deformations
F. Marhuenda.
Trans. Amer. Math. Soc. 343 (1994), 245-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181185
Witt equivalence of global fields. II. Relative quadratic extensions
Kazimierz Szymiczek.
Trans. Amer. Math. Soc. 343 (1994), 277-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176087
Semirigid spaces
Věra Trnková.
Trans. Amer. Math. Soc. 343 (1994), 305-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219734
Periodic orbits for Hamiltonian systems in cotangent bundles
Christophe Golé.
Trans. Amer. Math. Soc. 343 (1994), 327-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232186
Pseudocircles in dynamical systems
Judy A. Kennedy and James A. Yorke.
Trans. Amer. Math. Soc. 343 (1994), 349-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1187029
Calculating discriminants by higher direct images
Jerzy Weyman.
Trans. Amer. Math. Soc. 343 (1994), 367-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184118
Fibrations of classifying spaces
Kenshi Ishiguro and Dietrich Notbohm.
Trans. Amer. Math. Soc. 343 (1994), 391-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231336
On the number of singularities in meromorphic foliations on compact complex surfaces
Edoardo Ballico.
Trans. Amer. Math. Soc. 343 (1994), 417-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191609
$\germ F$-categories and $\germ F$-functors in the representation theory of Lie algebras
Ben Cox.
Trans. Amer. Math. Soc. 343 (1994), 433-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191610
Solutions to the quantum Yang-Baxter equation arising from pointed bialgebras
David E. Radford.
Trans. Amer. Math. Soc. 343 (1994), 455-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201324